Jump to content

Photo
Accutane

Rosacea From Accutane

rosacea isotretinoin acne redness flushing blushing

7 replies to this topic

#1 Thomas m

Thomas m

    New Member

  • Members
  • Posts & Likes
    Posts: 13
    Likes: 2
About Me
  • Joined: 15-January 13

Posted 29 July 2013 - 12:46 PM

Hi, I was on accutane for 5 weeks at 40mg a day at 80kg bodyweight. I decided to stop because of flushing and redness side effects that I was worried about becoming permanent. Its been a week since i stopped taking accutane and these side effects persist. Has anyone got any idea how long I can expect it to take for this problem to stop given my time taking and dosage? I had a minor problem with flushing/blushing before accutane and I'm very worried I might have caused permanent rosacea. Going to see my doctor in 2 weeks time but any advice would be greatly appreciated. 



#2 Thomas m

Thomas m

    New Member

  • Members
  • Posts & Likes
    Posts: 13
    Likes: 2
About Me
  • Joined: 15-January 13

Posted 30 July 2013 - 09:02 AM

someone please help!! seriously freaking out



#3 Kaelivia

Kaelivia

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Blog Entries: 13
    Likes: 0
About Me
  • Gender:Female
  • Location:England
  • Interests:Literature, Writing, Journalism, Acting, Languages, Swimming, Zumba, Fajitas, Squirrels.
  • Joined: 21-February 13

Posted 30 July 2013 - 09:12 AM

From what I've heard/read, redness of the cheeks is a common side effect of accutane. It normally goes away between one and three months after stopping a complete six/seven month course of accutane. Some people get even more redness, covering their entire face and part of their body. Not sure if this helps, but it is normal to experience redness. Hope it clears up for you soon x



#4 aznboi986

aznboi986

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 642
    Likes: 2
About Me
  • Joined: 18-July 04

Posted 01 August 2013 - 11:35 AM

I had extreme flushing after a 5 month course of Accutane 10 years ago. Look into vbeam laser. 4-5 treatments of vbeam completely got rid of my redness.



#5 oli girl

oli girl

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,676
    Likes: 107
About Me
  • Gender:Female
  • Location:USA
  • Joined: 16-March 09

Posted 01 August 2013 - 09:10 PM

Agree with poster above though some it didn't work... and also see the pinned thread in the roseca fourm accutane and mino flushing! If your still on accutane then stop and call your derm! Good luck

#6 oli girl

oli girl

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,676
    Likes: 107
About Me
  • Gender:Female
  • Location:USA
  • Joined: 16-March 09

Posted 02 August 2013 - 04:04 AM

I guess I should add you can't have laser till 6 months after accutane also

Edited by oli girl, 02 August 2013 - 06:53 AM.


#7 Thomas m

Thomas m

    New Member

  • Members
  • Posts & Likes
    Posts: 13
    Likes: 2
About Me
  • Joined: 15-January 13

Posted 03 August 2013 - 01:34 PM

ok, last took accutane on 23rd july. will keep updated. at the moment no improvement



#8 Thomas m

Thomas m

    New Member

  • Members
  • Posts & Likes
    Posts: 13
    Likes: 2
About Me
  • Joined: 15-January 13

Posted 28 February 2014 - 09:42 AM

To update - mepacrine has cured my flushing. I have my life back.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users